Editorial

Idiopathic Thrombocytopenic Purpura Associated with Hyperthyroidism

Authors: RYOYU TAKEDA MD, TOSHIRO FUNAZU MD, KANAME ODAKE MD, MASANORI KAWATO MD, TOMOTSU MATSUDA MD, MOTOTAKA MURAKAMI MD

Abstract

Abstract: A 16 year old female patient with idiopathic thrombocytopenic purpura associated with hyperthyroidism is presented. From the absence of a simultaneous effect of prednisolone therapy on both of these disorders, it is suggested that these diseases occurred under etiologically independent mechanisms.

This content is limited to qualifying members.

Existing members, please login first.

If you have an existing account please login now to access this article or view your purchase options.

Purchase only this article ($15)

Create a free account, then purchase this article to download or access it online for 24 hours.

Purchase an SMJ online subscription ($75)

Create a free account, then purchase a subscription to get complete access to all articles for a full year.

Purchase a membership plan (fees vary)

Premium members can access all articles plus recieve many more benefits. View all membership plans and benefit packages.

References